# SDR IPXA2024021679125

- Difficulty date: January 4, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW INNER DOOR SEAL DETERIORATING TOP. SEAL FOR CREW INNER DOOR REPLACED IN TASK CARD NUMBER T3F18E003P9EP. INSTALLED NEW CREW DOOR SEAL IAW AMM 52-09-02-404-004. C/W
